Ask a doctor

I Had a PMMA-based Filler in Mexico. It is Irritating, Painful and Itchy. What Can I Do?

Since I received PMMA in Mexico Placement was thoughtless and extensive. Since It is irritating and itchy forgetting how bad it looks it impossible. If respondents are interested I will mail photos. My skin is exceptionally thin. Lumps are now in forehead lips and cheeks. Is there hope?

Doctor Answers (1)

Problems after PMMA in Mexico

+1

I think there are a couple of options to try and improve the problems you are having after the PMMA injections you had in Mexico.  One option would be to try and have a steroid, like Kenalog, injected into the areas where you are having the problems to see if that improves anything.  If that does not help, the only other option I can think of for the lumps would be surgical excision.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...